Kunszenti-Kovács, Dávid (2015) Almost weak polynomial stability of operators. HOUSTON JOURNAL OF MATHEMATICS, 41 (3). pp. 901-913. ISSN 0362-1588
![]() |
Text
Arxiv_v2_AWPS.pdf Restricted to Registered users only Download (432kB) |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis |
Depositing User: | D Kunszenti-Kovács |
Date Deposited: | 11 Feb 2016 10:43 |
Last Modified: | 11 Feb 2016 10:43 |
URI: | http://real.mtak.hu/id/eprint/33278 |
Actions (login required)
![]() |
Edit Item |